In this paper we obtain a complete characterization of pseudo-collarable -manifolds for . This extends earlier work by Guilbault and Tinsley to allow for manifolds with noncompact boundary. In the same way that their work can be viewed as an extension of Siebenmann’s dissertation that can be applied to manifolds with nonstable fundamental group at infinity, our main theorem can also be viewed as an extension of the recent Gu–Guilbault characterization of completable -manifolds in a manner that is applicable to manifolds whose fundamental group at infinity is not peripherally stable.
"Characterization of Pseudo-Collarable Manifolds with Boundary." Michigan Math. J. 69 (4) 733 - 750, October 2020. https://doi.org/10.1307/mmj/1586160014